# SDR V0XD2018080800002

- Difficulty date: August 3, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: SH670365501
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT RT AND LT STEP PLATES HAD SIGNS OF CORROSION AROUND FASTENER HOLES.    EVALUATED THE LT AND RT OVERWING EXIT STEP PLATES,  RT STEP PLATE HAD NO CORROSION NOTED,  CLEANED AND RESTORED FINISH IAW SRM 51-25-21, 51-21-11, AND 51-25-06.   THE LT STEP PLATE WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-41-06, REMOVED AND REPLACED THE LT STEP PLATE IAW  AMM 20-21-00.
